Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Charleston, SC

March 27, 2011Jasper County, South Carolina; 5 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Mar 27, 2011, 4:11 PM EDT for Jasper County, South Carolina; 5 counties in Georgia. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2011, 4:11 PM EDT (20:11 UTC)
Expired
Mar 27, 2011, 5:15 PM EDT
In force
64 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Chatham County, GA, Effingham County, GA, Evans County, GA, Liberty County, GA, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 79 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 9:55 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS52 KCHS 272011
SVRCHS
GAC029-051-103-109-179-SCC053-272115-
/O.NEW.KCHS.SV.W.0020.110327T2011Z-110327T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRYAN COUNTY IN SOUTHEAST GEORGIA...
  WESTERN CHATHAM COUNTY IN SOUTHEAST GEORGIA...
  SOUTH CENTRAL EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
  EXTREME SOUTHEASTERN EVANS COUNTY IN SOUTHEAST GEORGIA...
  NORTHERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
  SOUTHWESTERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 515 PM EDT

* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM I-16/I-95
  INTERCHANGE TO 11 MILES WEST OF ELLABELL...MOVING SOUTHEAST AT 35
  MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HALF DOLLAR SIZE HAIL...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  I-16/I-95 INTERCHANGE...POOLER...GARDEN CITY...FLEMINGTON...WINDSOR
  FOREST...WHITE BLUFF...RICHMOND HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3212 8172 3211 8151 3223 8144 3221 8110
      3181 8113 3183 8136 3188 8174
TIME...MOT...LOC 2012Z 302DEG 32KT 3206 8122 3204 8162

$$
2 follow-up statements
997 
WWUS52 KCHS 272048
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
448 PM EDT SUN MAR 27 2011

GAC029-051-103-109-179-SCC053-272115-
/O.CON.KCHS.SV.W.0020.000000T0000Z-110327T2115Z/
EVANS GA-EFFINGHAM GA-BRYAN GA-LIBERTY GA-CHATHAM GA-JASPER SC-
448 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN JASPER...WESTERN CHATHAM...NORTHERN LIBERTY...
BRYAN...SOUTH CENTRAL EFFINGHAM AND EXTREME SOUTHEASTERN EVANS
COUNTIES...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BURROUGHS TO 13 MILES WEST
OF LETFORD...OR ALONG A LINE EXTENDING FROM RICHMOND HILL TO 11 MILES
SOUTHEAST OF CLAXTON...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS 
INCLUDE...BELFAST...BLITCHTON...BLOOMINGDALE...BURROUGHS...EDEN...
ELLABELL...FLEMINGTON...FORT MCALLISTER...FORT STEWART...GARDEN 
CITY...I-16/I-95 INTERCHANGE...KELLER...MEINHARD... 
MELDRIM...MONTEITH...POOLER...PORT WENTWORTH...RICHMOND 
HILL...SAVANNAH AIRPORT...VERNONBURG...WHITE BLUFF AND WINDSOR 
FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3212 8172 3211 8151 3223 8144 3221 8110
      3181 8113 3183 8136 3188 8174
TIME...MOT...LOC 2046Z 280DEG 35KT 3200 8125 3201 8178

$$
343 
WWUS52 KCHS 272102
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
502 PM EDT SUN MAR 27 2011

GAC029-051-103-109-179-SCC053-272115-
/O.CON.KCHS.SV.W.0020.000000T0000Z-110327T2115Z/
EVANS GA-EFFINGHAM GA-BRYAN GA-LIBERTY GA-CHATHAM GA-JASPER SC-
502 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN JASPER...WESTERN CHATHAM...NORTHERN LIBERTY...
BRYAN...SOUTH CENTRAL EFFINGHAM AND EXTREME SOUTHEASTERN EVANS
COUNTIES...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELLABELL TO 9 MILES
SOUTHWEST OF LETFORD...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BELFAST...
BLITCHTON...BLOOMINGDALE...BURROUGHS...EDEN...ELLABELL...
FLEMINGTON...FORT MCALLISTER...FORT STEWART...GARDEN CITY...I-16/I-95
INTERCHANGE...KELLER...MEINHARD...MELDRIM...MONTEITH...POOLER...PORT
WENTWORTH...RICHMOND HILL...SAVANNAH AIRPORT...VERNONBURG...WHITE
BLUFF AND WINDSOR FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

&&

LAT...LON 3212 8172 3211 8151 3223 8144 3221 8110
      3181 8113 3183 8136 3188 8174
TIME...MOT...LOC 2102Z 280DEG 35KT 3215 8146 3194 8170

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:11 PM EDT, 0 minutes earlier.

Area forecast discussion, Mar 27, 4:11 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT SUN MAR 27 2011

.SYNOPSIS...
A COLD FRONT WILL STEADILY PUSH SOUTHWARD TONIGHT...AS COLDER
HIGH PRESSURE BUILDS TO THE NORTH. HIGH PRESSURE WILL REMAIN NORTH
OF THE AREA EARLY NEXT WEEK...BEFORE ANOTHER SERIES OF LOW
PRESSURE SYSTEMS IMPACT THE REGION DURING THE MID TO LATE WEEK
TIME FRAME. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE
AREA NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A COLD FRONT CONTINUES TO SLIP SOUTHWARD THROUGH THE FORECAST AREA
THIS AFTERNOON...WHILE HIGH PRESSURE TO THE NORTH WEDGES INTO THE
MID ATLANTIC STATES. NUMEROUS SEVERE THUNDERSTORMS HAVE DEVELOPED
ALONG THIS BOUNDARY...FUELED BY A SERIES OF UPPER LEVEL SHORTWAVES
TRACKING WITHIN NEARLY ZONAL FLOW ALOFT. SOUTHEAST GEORGIA ZONES
HAVE BEEN ABLE TO WARM CONSIDERABLY THIS AFTERNOON...AS THESE
LOCATIONS HAVE REMAINED WITHIN THE SOUTH/SOUTHWEST FLOW OF THE
WARM SECTOR MUCH LONGER THAN SOUTH CAROLINA LOCATIONS BEHIND THE
FRONT. EXPECT STRONGEST CONVECTION TO SHIFT FARTHER SOUTHWARD AS
THE EVENING PROGRESSES...FOLLOWING FRONTAL CONVERGENCE AND MOST
UNSTABLE AIR. SEVERE POTENTIAL WILL DECREASE DURING THE LATE
EVENING HOURS ONCE THE FRONT SHIFTS SOUTH OF THE FORECAST
AREA...ALLOWING COOLER AND MORE STABLE AIR TO FILTER INTO THE
REGION FROM THE NORTH.

THERE REMAINS SOME MODEL DISAGREEMENT REGARDING THE SPEED OF
FRONTAL PROGRESSION OVERNIGHT AND THE RESULTING SURGE OF COOLER
AIR. LATEST THINKING IS THAT NORTHEAST FLOW WILL SET UP ACROSS THE
ENTIRE FORECAST AREA AFTER MIDNIGHT...WITH LOW TEMPERATURES
FALLING INTO THE LOWER 40S INLAND SOUTH CAROLINA TO THE LOWER 50S
SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA. THERE COULD BE A LULL
IN PRECIPITATION BEHIND THE FRONT THIS EVENING AND TONIGHT...HOWEVER
LIGHT SHOWERS ARE STILL POSSIBLE OVERNIGHT WITH DEEP MOISTURE
REMAINING IN THE REGION.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
A STRONG HIGH PRESSURE WEDGE IS EXPECTED TO BUILD OVER THE REGION
MONDAY AND MONDAY NIGHT. WILL NEED TO KEEP CHANCE POPS IN THE
FORECAST THROUGH THE DAY MONDAY...AS DEEP MOISTURE WILL BE SLOW
TO MOVE OUT OF THE REGION DESPITE THE DEVELOPING WEDGE OF HIGH
PRESSURE IN THE LEE OF THE APPALACHIANS. EXPECT HIGHEST RAIN
PROBABILITIES MONDAY MORNING...WITH DIMINISHING RAIN CHANCES
DURING THE AFTERNOON. SHOULD SEE RAIN FREE CONDITIONS MONDAY NIGHT
AS THE DEEPEST MOISTURE AND BEST FORCING SHIFT OFFSHORE.

HIGH PRESSURE WEDGE WILL PERSIST MONDAY NIGHT THROUGH
TUESDAY...BEFORE THE WARM FRONT SLOWLY LIFTS NORTH AGAIN LATE
TUESDAY NIGHT. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH
TUESDAY...ALTHOUGH DRIER CONDITIONS ARE EXPECTED AS THE SHORTWAVE
ENERGY GETS DEFLECTED NORTH OF THE REGION BY A SLIGHT RIDGE
PATTERN ALOFT. WEAK ISENTROPIC FORCING TUESDAY NIGHT WILL ALLOW
FOR SCATTERED SHOWERS...YET WEDNESDAY LOOKS TO BE THE MOST ACTIVE
DAY AS THE UPPER FLOW BACKS AND A SERIES OF PRONOUNCED SHORTWAVES
LIFT NORTHEAST THROUGH THE AREA. SEVERAL WAVES OF SURFACE LOW
PRESSURE WILL LIKELY LIFT NORTHEAST THROUGH THE AREA IN CONCERT
WITH STRONG UPPER LEVEL DIVERGENCE AND DEEP LOW-LEVEL MOISTURE
ADVECTION. HAVE MAINTAINED HIGH-END CHANCE POPS ON WEDNESDAY
ALTHOUGH LIKELY POPS WILL PROBABLY BE INTRODUCED AT SOME POINT
ASSUMING GUIDANCE TRENDS CONTINUE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
QUITE A BIT OF UNCERTAINTY CONTINUES TO PLAGUE THE EXTENDED FORECAST
DUE TO LARGE MODEL INCONSISTENCIES. OVERALL...EXPECT AN UNSETTLED
PATTERN WEDNESDAY NIGHT THROUGH FRIDAY AS A SERIES OF LOW PRESSURE
SYSTEMS IMPACT THE LOCAL AREA...AND WILL CARRY CHANCE POPS AREA
WIDE. WILL KEEP THE FORECAST OPTIMISTIC AT THIS POINT OVER THE
UPCOMING WEEKEND...MAINTAINING RAIN FREE CONDITIONS AS HIGH
PRESSURE BUILDS BACK INTO THE REGION. TEMPERATURES ARE GENERALLY
EXPECTED TO MEANDER WITHIN A FEW DEGREES EITHER SIDE OF CLIMO
THROUGHOUT THE EXTENDED PERIODS.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
KCHS...IFR CIGS WILL CONTINUE THROUGH THE FIRST 24 HOUR TAF
PERIOD AS A WEDGE OF HIGH PRESSURE BUILDS OVER THE REGION BEHIND A
SOUTHWARD MOVING FRONT. WINDS WILL GENERALLY REMAIN NORTH
NORTHEAST AT OR BELOW 10 KNOTS. LIGHT SHOWERS WILL ALSO OCCUR THIS
AFTERNOON AND LOWER VSBYS TO MVFR CONDITIONS THROUGH 14Z MONDAY.
CONDITIONS WILL SLOWLY IMPROVE FROM LIFR TO IFR LATE MONDAY
MORNING...BUT ARE EXPECTED TO REMAIN IFR THROUGH MONDAY AFTERNOON.

KSAV...WEST WINDS WILL GUST BETWEEN 15 TO 20 KNOTS BEFORE SHOWERS
ENTER THE REGION AND MVFR CIGS ENCOMPASS THE AREA. WEST WIND GUSTS
WILL THEN BE CONFINED TO AFTERNOON THUNDERSTORMS BETWEEN 19Z AND
23Z. IFR CONDITIONS WILL BE POSSIBLE DURING HEAVIER THUNDERSTORM
ACTIVITY...BUT HAVE NOT BEEN INTRODUCED IN THE TAF DURING 19Z
THROUGH 23Z. IFR CIGS WILL PREVAIL BY 00Z AS FROPA OCCURS AND A
WEDGE OF HIGH PRESSURE BUILDS OVER THE REGION. LIFR CIGS ARE ALSO
POSSIBLE OVERNIGHT. WEST WINDS WILL BECOME NORTH/NORTHEAST BY 00Z
AND REMAIN AT OR BELOW 10 KNOTS THROUGH THE REMAINING 24 HOUR TAF.
CONDITIONS WILL GRADUALLY IMPROVE FROM LIFR TO IFR LATE MONDAY
MORNING...BUT ARE EXPECTED TO REMAIN IFR THROUGH MONDAY AFTERNOON.

EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS ARE LIKELY THROUGH
MUCH OF THE WEEK. IFR CONDITIONS ARE LIKELY MONDAY AND MONDAY
NIGHT...FOLLOWED BY MVFR AND PERIODIC IFR CONDITIONS TUESDAY THROUGH
THURSDAY NIGHT. SHOULD SEE VFR CONDITIONS RETURN ON FRIDAY.

&&

.MARINE...
A COLD FRONT CONTINUES TO DROP SOUTH THROUGH THE FORECAST AREA
LATE THIS AFTERNOON. WIND DIRECTIONS WILL BECOME NORTHEAST BEHIND
THE FRONT...WITH MARINE ZONES NEAR THE ALTAMAHA RIVER REGION THE
LAST TO TRANSITION TO NORTHEAST FLOW AFTER MIDNIGHT. EXPECT A
DECENT SURGE OVERNIGHT TO AT LEAST 15 TO 20 KT IN SOME PORTIONS OF
THE WATERS. SEAS WILL BUILD TO 3 TO 5 FT...HIGHER WELL OFFSHORE.
MODELS ARE IN DECENT AGREEMENT THAT CONDITIONS WILL REMAIN BELOW
ADVISORY CRITERIA AT THIS TIME.

HIGH PRESSURE WILL BUILD NORTH OF THE WATERS MONDAY THROUGH
TUESDAY...BEFORE A SERIES OF LOW PRESSURE SYSTEMS TRACK THROUGH THE
AREA WEDNESDAY AND THURSDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD
BACK INTO THE REGION FOR FRIDAY. PERSISTENT NORTHEAST FLOW WILL
LIKELY RESULT IN SEAS REACHING SMALL CRAFT THRESHOLDS ACROSS THE
OUTER GEORGIA WATERS LATE MONDAY NIGHT AND CONTINUING THROUGH
TUESDAY NIGHT. ACROSS THE NEAR SHORE WATERS...SEAS MAY BRIEFLY
APPROACH ADVISORY LEVELS MONDAY NIGHT AND TUESDAY. WINDS AND SEAS
ARE THEN EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS WEDNESDAY
THROUGH SATURDAY FOR ALL WATERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Mar 27, 2:49 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
249 PM EDT SUN MAR 27 2011

AMZ374-281000-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
249 PM EDT SUN MAR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE WEATHER...THUNDERSTORMS ARE EXPECTED TO MOVE EAST ALONG
AND TO THE SOUTH OF A COLD FRONT. A FEW OF THE STORMS COULD BECOME
SEVERE THIS EVENING. THE MAIN HAZARDS EXPECTED WITH THE STORMS
ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

AMZ352-354-GAZ087-088-099>101-114>119-137>141-SCZ047-048-051-281000-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-INLAND JASPER-BEAUFORT-COASTAL JASPER-
249 PM EDT SUN MAR 27 2011

...SEVERE THUNDERSTORM WATCH 68 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED
FOR POSSIBLE ACTIVATION THROUGH THIS EVENING.

AMZ330-350-SCZ040-042>045-049-050-052-281000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY-
249 PM EDT SUN MAR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY.

In the hours before

Local storm report, Mar 27, 3:41 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
341 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             BLUFFTON                32.24N  80.86W
03/27/2011  M1.75 INCH       BEAUFORT           SC   PUBLIC

&&

EVENT NUMBER CHS1100209

33
Local storm report, Mar 27, 3:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             3 SSW JASPER            32.30N  80.96W
03/27/2011  E1.00 INCH       JASPER             SC   PUBLIC

&&

EVENT NUMBER CHS1100211

JHP
Local storm report, Mar 27, 4:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
405 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             SAVANNAH                32.05N  81.08W
03/27/2011  M0.75 INCH       CHATHAM            GA   PUBLIC

            PENNY SIZE HAIL ON 49TH ST IN SAVANNAH.

&&

EVENT NUMBER CHS1100212

JRL
Local storm report, Mar 27, 4:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
406 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             SAVANNAH                32.05N  81.08W
03/27/2011  M0.88 INCH       CHATHAM            GA   TRAINED SPOTTER

&&

EVENT NUMBER CHS1100213

JRL
Local storm report, Mar 27, 4:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             RINCON                  32.30N  81.23W
03/27/2011  E1.25 INCH       EFFINGHAM          GA   TRAINED SPOTTER

&&

EVENT NUMBER CHS1100214

JHP
Local storm report, Mar 27, 4:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             BLUFFTON                32.24N  80.86W
03/27/2011  E1.75 INCH       BEAUFORT           SC   TRAINED SPOTTER

&&

EVENT NUMBER CHS1100215

JHP

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:14 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper61 min
Mar 26, 9:22 PM EDTSpecial Weather StatementCHSBeaufort38 min
Mar 27, 9:20 AM EDTSpecial Weather StatementCHSBerkeley40 min
Mar 27, 9:29 AM EDTSevere Thunderstorm WarningCHSBerkeley, Dorchester48 min
Mar 27, 10:09 AM EDTSpecial Weather StatementCHSBerkeley66 min
Mar 27, 12:52 PM EDTSpecial Weather StatementCHSJasper53 min
Mar 27, 12:57 PM EDTSevere Thunderstorm WarningCHSJasper45 min
Mar 27, 1:29 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Jasper45 min
Mar 27, 1:48 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper26 min
Mar 27, 1:57 PM EDTSevere Thunderstorm WarningCHSBeaufort63 min
Mar 27, 2:58 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper62 min
Mar 27, 3:26 PM EDTSevere Thunderstorm WarningCHSBeaufort33 min
Mar 27, 4:02 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper58 min
Mar 27, 4:53 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper48 min
Mar 26, 8:18 PM EDTSpecial Weather StatementCHSBulloch42 min
Mar 27, 11:18 AM EDTSpecial Weather StatementCHSJenkins27 min
Mar 27, 11:47 AM EDTSpecial Weather StatementCHSScreven43 min
Mar 27, 1:28 PM EDTSpecial Weather StatementCHSEffingham32 min
Mar 27, 1:41 PM EDTSpecial Marine WarningCHS2 hr
Mar 27, 1:41 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler64 min
Mar 27, 1:46 PM EDTSpecial Weather StatementCHSBurke29 min
Mar 27, 2:13 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Effingham, Screven62 min
Mar 27, 2:26 PM EDTSpecial Marine WarningCHS64 min
Mar 27, 2:32 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Tattnall58 min
Mar 27, 2:41 PM EDTSevere Thunderstorm WarningCHSBulloch, Chatham, Effingham64 min
Mar 27, 3:05 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Effingham, Evans55 min
Mar 27, 3:12 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham, Evans, Liberty63 min
Mar 27, 3:20 PM EDTSpecial Weather StatementCHSMcIntosh25 min
Mar 27, 3:33 PM EDTSpecial Marine WarningCHS117 min
Mar 27, 3:38 PM EDTSpecial Weather StatementCHSMcIntosh37 min
Mar 27, 3:45 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty, Long, Tattnall60 min
Mar 27, 3:48 PM EDTSpecial Marine WarningCHS48 min
Mar 27, 4:20 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Tattnall34 min
Mar 27, 4:26 PM EDTSpecial Weather StatementCHSLong34 min
Mar 27, 4:37 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty, Long, Tattnall53 min
Mar 27, 4:46 PM EDTAreal Flood AdvisoryCHSChatham89 min
Mar 27, 4:57 PM EDTSpecial Marine WarningCHS59 min
Mar 27, 5:09 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Effingham, Liberty31 min
Mar 27, 5:14 PM EDTSpecial Weather StatementCHSLong31 min
Mar 27, 5:52 PM EDTSpecial Weather StatementCHSLiberty, Long23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.